Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

191 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I started 5mg elequis yesterday. I am a 71 year

I started 5mg elequis yesterday. I am a 71 year old mail with afib. A couple of hours after taking my first dose I started feeling a kind of buzzing sensation in my head and it developed into a headache. I get migraines and take zomitriptan. Could this be a side effect of elequis?
Sat, 3 Nov 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My father got internal bleeding (black stool, low hemoglobine). Doctors made endoscopy and found a 5cm mass in his stomach. A later ultrasound endoscopy is suggesting it is a non cancerous GIST. They recommended surgical removal. My father is 71 years old, hypertensive, renal dysfunction, got some psychiatric issues and medications, and has a chronic constipation. Surgery seems very high risk. Are there other options? also, is it possible that diagnosis is wrong and it is not a GIST? would it make a difference or removal is the solution anyway?

doctor1 MD

I am 34yrs old, 5 8 , 196lbs. I went for a physical today on the campus of a junior college I am attending and was told that my blood pressure is 143/71. Is this high enough that I should see my Dr.? I have recently started a healthy diet plan (fruits, veggies, lean meats, whole grains) and running three days a week 2-3miles each day. Will this help bring it down without needing medications?

doctor1 MD

Boyfriend (age 71) awoke 2 weeks ago and has lost all hearing in right ear; underwent audiology exam, which confirmed loss of hearing; then underwent tx of Prednisone shot directly into eardrum (has had this done twice); originally also had signs of vertigo, that has now subsided. He informed me he has now been put on Nimotop 30mg twice a day for hearing.....I ve worked in medical industry for 20 years and this is news to me....please explain if you can.....Will he eventually regain his hearing? Thank You

Loading Online Doctors....